# SDR DL73E954784

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Cabin
- Component: 081691
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK, FOUND LAST SECTION OF CABIN EMERGENCY FLOOR TRACK ESCAPE LIGHTS INOP.  PROBLEM CAUSED BY FARTHEST AFT LIGHT SOCKET WAS SHORTED AND FUSE BLOWN IN POWER SUPPLY.  REPLACED SHORTED LIGHT SOCKET AND POWER SUPPLY.
